Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jan 8, 2008, 11:52 PM EST for Adams County, Ohio. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2008, 11:52 PM EST (04:52 UTC)
- Expired
- Jan 9, 2008, 12:30 AM EST
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Adams County, OH
The radar
The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 9, 12:00 AM EST | TSTM WND DMG | 3 W Peebles, OH | A TREE DOWNED ON OLD ROUTE 32. |
| Jan 9, 12:07 AM EST | TSTM WND DMG | West Union, OH | NUMEROUS TREES DOWNED NEAR WEST UNION. |
| Jan 9, 12:12 AM EST | TSTM WND DMG | 2 Se Peebles, OH | A TREE DOWNED ON MINERAL SPRINGS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 10:07 PM EST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 428 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 090451
SVRILN
OHC001-090530-
/O.NEW.KILN.SV.W.0007.080109T0452Z-080109T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 PM EST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
* UNTIL 1230 AM EST.
* AT 1150 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH.
THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF CHERRY FORK...MOVING
NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST UNION...
WINCHESTER...
SEAMAN...
PEEBLES...
IN ADDITION...CHERRY FORK...STATE ROUTE 348 AT STATE ROUTE 125...
EMERALD...BLUE CREEK...MAY HILL...LOCUST GROVE AND SMOKY CORNERS ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3894 8367 3901 8367 3905 8333 3877 8327
3874 8366 3890 8369 3892 8369 3894 8370
TIME...MOT...LOC 0452Z 230DEG 56KT 3885 8364
$$
AR1 follow-up statement
000
WWUS51 KILN 090513
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1213 AM EST WED JAN 9 2008
OHC001-090530-
/O.CON.KILN.SV.W.0007.000000T0000Z-080109T0530Z/
ADAMS OH-
1213 AM EST WED JAN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR NORTHERN ADAMS COUNTY...
AT 1211 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SMOKY
CORNERS TO BENTONVILLE...MOVING NORTHEAST AT 60 MPH.
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN ADAMS
COUNTY...INCLUDING STATE ROUTE 348 AT STATE ROUTE 125 AND BLUE CREEK.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3884 8362 3895 8346 3905 8333 3877 8327
3874 8366
TIME...MOT...LOC 0513Z 230DEG 56KT 3902 8325 3872 8357
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 9:31 PM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Jan 8, 9:31 PM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EST TUE JAN 8 2008
.SYNOPSIS...
EXPECT WIDESPREAD RAIN SHOWERS...GUSTY WINDS AND ISOLATED
THUNDERSTORMS OVERNIGHT...AS A COLD FRONT MOVES ACROSS THE OHIO
VALLEY. HIGH PRESSURE WILL BUILD INTO THE REGION FOR WEDNESDAY AND
WEDNESDAY NIGHT...WITH DRY CONDITIONS EXPECTED. TEMPERATURES WILL
REMAIN ABOVE NORMAL BEHIND THE FRONT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LATEST SFC MAP SHOWS A COLD FRONT EXTENDING FROM SFC LOW OVER
LOWER MI...THRU WESTERN INDIANA AND WRN KY INTO THE LWR MS VLY.
WIDESPREAD SHOWERS HAVE MOVED INTO THE WESTERN PORTION OF FA
AHD OF THIS FRONT. AS STRONG S/W EJECTS NE...LOW LEVEL JET
EXPECTED TO INCREASE TO ABOVE 70KTS INTO OHIO VLY. THIS WL ACT
TO INCREASE LOW LEVEL FORCING WL SHUD INCREASE SHOWER AND TSTM
POTENTIAL. EXPECT CONVECTION TO BECOME MORE LINEAR AND THIS
IS STARTING TO BE OBSERVED IN THE RADAR SIGNATURES TO OUR SW.
GIVEN VERY STRONG WINDS IN THE LOW LEVELS..THE POTENTIAL EXISTS
FOR TRANSPORTING SOME OF THESE WINDS TO THE SFC.
HAVE CONTD WIND ADVSY OVERNIGHT GIVEN WIND GUST POTENTIAL OF
45 TO 50 MPH MAINLY IN THE VICINITY OF THE FRONT. THERE IS DECENT
DIRECTIONAL AND SPEED SHEAR...SO SOME STORMS MAY HAVE ROTATION AS
WELL. PREV FCST IN GOOD SHAPE AND ONLY UPDATED TO FRESHEN UP THE
FCST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
FOR WEDNESDAY...THE FRONT MOVES QUICKLY OFF TO THE EAST AND HIGH
PRESSURE BUILDS OVER THE REGION. MORNING CLOUDINESS WILL DECREASE
WEST TO EAST DURING THE AFTERNOON. HIGH TEMPS WILL REMAIN ABOVE
NORMAL BEHIND THE FRONT...RANGING FROM THE UPPER 40S TO MID 50S
NORTH TO SOUTH.
WEDNESDAY NIGHT...CONDITIONS SHOULD REMAIN DRY...ALTHOUGH THE NAM IS
STRONGER...FASTER AND FURTHER NORTH AND WEST THAN THE GFS WITH A
WEAK SOUTHERN DISTURBANCE. LOWS WILL DIP INTO THE LOWER 30S FOR THE
MOST PART.
THURSDAY INTO THURSDAY NIGHT...THE NAM AND GFS ARE SOMEWHAT IN
DISAGREEMENT WITH BASIC FEATURES. GENERALLY THOUGH...ANOTHER AREA OF
LOW PRESSURE WILL TRACK ACROSS THE WESTERN GREAT LAKES...DRAGGING A
COLD FRONT ACROSS THE AREA. MEANWHILE...A WEAKER CIRCULATION IS
PROGGED TO DEVELOP ACROSS KY AND MOVE NE...WITH MORE ORGANIZED PCPN
LIKELY ACROSS SOUTHERN OHIO AND KY...WITH HIGH CHANCE POPS ELSEWHERE.
HIGH TEMPS THURSDAY WILL REMAIN ABOVE NORMAL...SIMILAR TO HIGH
TEMPS WEDNESDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
NORTHWEST FLOW OFF LAKE MICHIGAN BEHIND DEPARTING LOW PRESSURE MAY
RESULT IN A FEW RAIN AND SNOW SHOWERS ON FRIDAY. TEMPERATURES MAY
FALL DURING THE DAY IN COLD ADVECTION PATTERN. EXPECT DRY WEATHER ON
SATURDAY UNDER HIGH PRESSURE. WEAK AND SLOW MOVING LOW PRESSURE WILL
BRING A CHANCE OF SNOW SHOWERS LATE SATURDAY NIGHT THROUGH MONDAY.
DRY CONDITIONS WILL FOLLOW THE LOW ON TUESDAY.
TEMPERATURES ARE FORECAST TO BE SLIGHTLY ABOVE NORMAL ON FRIDAY AND
SATURDAY...SLIPPING TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH TUESDAY.
WENT A BIT WARMER THAN GRIDDED MOS GUIDANCE...IN PART TO MATCH
BETTER WITH SURROUNDING OFFICES.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
BROAD UPPER LEVEL TROF OVER THE PLAINS TO LIFT NE THRU THE OHIO
VALLEY AND INTO THE GREAT LAKES BY WED MORNING. ASSOCIATED COLD
FRONT FROM ILLINOIS THRU THE LOWER MS VLY TO PUSH EAST THRU THE
TAF SITES BETWEEN 04Z AND AND 07Z. AHEAD OF THIS FRONT MOIST SWRLY
FLOW COMBINED WITH FAVORABLE FORCING WILL LEAD TO SHOWERS
BECOMING MORE NUMEROUS THRU THE EVENING. SOME ELEVATED INSTBY
AFFECTS MAINLY THE SRN TAF SITES THIS EVENING BUT DUE TO WEAKENING
TREND OF INSTBY AND VERY LIMITED COVERAGE OF POTENTIAL TSTMS...HAVE
ELECTED TO LIMIT MENTION TO CB IN THE TAFS. HAVE CIGS COMING DOWN
INTO MVFR CAT IN PRECIP AND THESE LOW CIGS ARE EXPECTED TO CONT
THRU THE NIGHT. EXPECT THESE CIGS TO CLEAR EARLY WED MORNING. MAIN
CONCERN TONIGHT IS STRONG WINDS. SOUTH WINDS WILL REMAIN GUSTY
AHEAD OF THE FRONT. AFTER THE FRONT PASSES THERE WILL BE A PERIOD
OF SEVERAL HOURS WITH GUSTS OF 40 TO 45KTS POSSIBLE. GUSTS WILL
DIMINISH TOWARDS 12Z AND CONTINUE TO DROP OFF DURING THE DAY ON
TUESDAY.
OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE THURSDAY AFTERNOON THROUGH
FRIDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...AR
SHORT TERM...
LONG TERM...CONIGLIO
AVIATION...ARHazardous weather outlook, Jan 8, 10:31 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1031 PM EST TUE JAN 8 2008 INZ059-066-073>075-080-KYZ089>100-OHZ026-035-043>046-051>056-060>065- 070>074-077>082-088-100345- UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1031 PM EST TUE JAN 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...TORNADO WATCH 12 IN EFFECT UNTIL 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT OVERNIGHT. ISOLATED TORNADOES ARE POSSIBLE. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-OHZ034-042-100345- WAYNE-FAYETTE IN-MERCER-DARKE- 1031 PM EST TUE JAN 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS EVENING. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 8, 10:30 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1030 PM EST TUE JAN 8 2008 INZ066-074-OHZ070-071-077-090430- FRANKLIN IN-DEARBORN IN-HAMILTON OH-BUTLER OH-WARREN OH- 1030 PM EST TUE JAN 8 2008 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...BUTLER... NORTHERN HAMILTON...EASTERN DEARBORN AND EXTREME SOUTHEASTERN FRANKLIN COUNTIES THROUGH 1130 PM EST... AT 1029 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR COLLEGE CORNER ON THE INDIANA-OHIO BORDER...TO BRIGHT IN DEARBORN COUNTY...MOVING NORTHEAST AT 55 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS AT 50 TO 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HAMILTON...OXFORD...MIDDLETOWN...THE NORTHERN CINCINNATI SUBURBS...MASON...WEST CHESTER...LEBANON... HARRISON... COLLINSVILLE...AND LAWRENCEBURG. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN... WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Local storm report, Jan 8, 10:46 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 PM EST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST DAYTON 39.78N 84.20W
01/08/2008 M0 MPH MONTGOMERY OH ASOS
56 MPH GUST MEASURED AT DAYTON INTL AIRPORT
&&
RYANLocal storm report, Jan 8, 11:07 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 PM EST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 5 NW BELLBROOK 39.68N 84.16W
01/08/2008 MONTGOMERY OH TRAINED SPOTTER
LARGE BRANCHES BROKEN
&&
JCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:50 PM EST | Areal Flood Advisory | ILN | Butler, Darke, Hamilton, Preble | 3 hr |
| Jan 8, 10:31 PM EST | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 44 min |
| Jan 8, 10:48 PM EST | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 42 min |
| Jan 8, 11:03 PM EST | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 42 min |
| Jan 8, 11:23 PM EST | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery, Warren | 52 min |
| Jan 8, 11:29 PM EST | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Greene, Hardin and 7 more | 5 hr |
| Jan 8, 11:29 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark | 46 min |
| Jan 8, 11:35 PM EST | River Flood Warning | ILN | Adams | 129 days |
| Jan 8, 11:45 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Warren | 32 min |
| Jan 8, 11:57 PM EST | Severe Thunderstorm Warning | ILN | Madison, Union | 48 min |
| Jan 9, 12:07 AM EST | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 38 min |
| Jan 9, 12:15 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 33 min |
| Jan 9, 12:53 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 52 min |
| Jan 9, 1:03 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 42 min |
| Jan 9, 1:17 AM EST | Areal Flood Advisory | ILN | Darke, Preble | 5 hr |
| Jan 9, 2:17 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Miami, Shelby | 128 days |
| Jan 9, 2:25 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 128 days |
| Jan 9, 8:30 AM EST | River Flood Advisory | ILN | Adams, Delaware, Franklin, Hamilton, Highland, Ross | 202 days |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.